MATHEMATICA BOHEMICA, Vol. 131, No. 1, pp. 39-48, 2006

Modal operators on MV-algebras

Magdalena Harlenderova, Jiri Rachunek

M. Harlenderova, AZD Praha s.r.o., VaV Olomouc, Smetanova 29, 779 00 Olomouc, Czech Republic, e-mail:; J. Rachunek, Department of Algebra and Geometry, Faculty of Sciences, Palacky University, Tomkova 40, 779 00 Olomouc, Czech Republic, e-mail:

Abstract: Modal operators on Heyting algebras were introduced by Macnab. In this paper we introduce analogously modal operators on MV-algebras and study their properties. Moreover, modal operators on certain derived structures are investigated.

Keywords: MV-algebra, modal operator, closure operator, residuated $\ell$-monoid, Heyting algebra

Classification (MSC 2000): 06D35, 06D25, 06F05

Full text available as PDF (smallest), as compressed PostScript (.ps.gz) or as raw PostScript (.ps).

Access to the full text of journal articles on this site is restricted to the subscribers of Myris Trade. To activate your access, please contact Myris Trade at

[Previous Article] [Next Article] [Contents of This Number] [Contents of Mathematica Bohemica]
[Full text of the older issues of Mathematica Bohemica at DML-CZ]